Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Rashes. Is it an infection? On wysolene steroid. Will it have side effects?

Hi I got some rashes in my skin like mosquitoes bites a week ago. It started spreading over the hands and legs and I still didn t know it could be some infection. When I consulted a dermatologist after close to one week, he said it s PR or something and it might be because of the after effect of some infection that came in the past one month. But for the past month, I have been only at home literally and never went outside or ate anything abnormal. I didn t have any symptoms of infections except for a mild throat pain for a couple of days. My doctor has suggested me Wysolene steroid for 10 days and having heard a lot of things about steroids, I m scared of using it. Will it have any side effects? My doctor also said after a review in 10 days I might have to continue the steroid. That really scares me. Please help.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic. It appears that it is a rash secondary to some infection, or eosinofelia. You didn't mention whether you had relief with the wysolone or not. If you had no relief consult a physician for diagnosis and treatment. Wysolone or any steroid should not be used for long time unless diagnosis is confirmed,and should be tapered while stoping the drug.
Besides i advise you some diet recomendations as Avoid taking brinjal, fish and other seafoods. Take more of green leafy vegetables, pulses, sprouts, milk, egg and meat to increase blood, and resistance to fight such situations.
Wishing for a quick recovery and thanks for calling.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor